Hey y'all- I was taking 50mg once a day for about a year. A really low dose that seemed to work really well, but maybe I noticed the big difference because I was just feeling so lousy (BPII). Currently unemployed and just dealing with tough life stuff so we thought it might be a good time to finally go up to 100mg. I've been on this dose for two weeks and think I might be feeling worse. Almost like I did without Lamictal at all. hopeless, easily frustrated and moody, insomnia is back, etc. If I give it more time will it change? Anyone experience anything similar? I am also having terrible constipation, mild breakouts, and dry mouth/sore throat.
Talk to you Dr and try to get back on the dose that worked for you.
Everything you describe can be attributed to the increase in dosage (side effects are common)... and the problems you are dealing with in your life.
Chances are you would very soon adjust to the increase, but the lowest dose that works is always the best. Have you ever thought about seeing a therapist, even for a short while, to talk about the situational aspects contributing to how you are currently feeling? Once those issues are resolved you'll probably feel better again. Changes are difficult to accept and you might be able to find better ways of dealing with them.
Best regards and I wish you good luck! Wildcat
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2018 • 42 answers
Updated 13 Nov 2013 • 3 answers
Updated 15 Jan 2014 • 5 answers
Updated 12 Oct 2018 • 1 answer
Updated 22 Dec 2018 • 1 answer